# SDR SWAA2024082609184

- Difficulty date: July 4, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2024-420728<[01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SEM 51-10-02 ITEM 9 AND DWG 453A2610 SHEET 9 ; REV E.  SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] COMPLETED JOB
